# SDR TAMF20100061S

- Difficulty date: August 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 82,903 hours, 30,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC C4, FOUND CORROSION ON RT INBD FLAP RIB ASSY AT HOLE (LODGING ON TORQUE TUBE) STA IFS 108.5 RIBS PN 113T2237-2/14, REPAIR ACCOMPLISHED IAW EWO 767-57-066 AND SR 1-1660377939.
